The Yang-Mills equations and the topology of 4-manifolds
Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 606, 12 p.
@incollection{SB_1982-1983__25__167_0,
     author = {Hitchin, Nigel J.},
     title = {The {Yang-Mills} equations and the topology of $4$-manifolds},
     booktitle = {S\'eminaire Bourbaki : volume 1982/83, expos\'es 597-614},
     series = {Ast\'erisque},
     note = {talk:606},
     pages = {167--178},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {105-106},
     year = {1983},
     mrnumber = {728987},
     zbl = {0533.57007},
     language = {en},
     url = {http://www.numdam.org/item/SB_1982-1983__25__167_0/}
}
TY  - CHAP
AU  - Hitchin, Nigel J.
TI  - The Yang-Mills equations and the topology of $4$-manifolds
BT  - Séminaire Bourbaki : volume 1982/83, exposés 597-614
AU  - Collectif
T3  - Astérisque
N1  - talk:606
PY  - 1983
SP  - 167
EP  - 178
IS  - 105-106
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1982-1983__25__167_0/
LA  - en
ID  - SB_1982-1983__25__167_0
ER  - 
%0 Book Section
%A Hitchin, Nigel J.
%T The Yang-Mills equations and the topology of $4$-manifolds
%B Séminaire Bourbaki : volume 1982/83, exposés 597-614
%A Collectif
%S Astérisque
%Z talk:606
%D 1983
%P 167-178
%N 105-106
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1982-1983__25__167_0/
%G en
%F SB_1982-1983__25__167_0
Hitchin, Nigel J. The Yang-Mills equations and the topology of $4$-manifolds, in Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 606, 12 p. http://www.numdam.org/item/SB_1982-1983__25__167_0/

[1] Abraham R., Robbin J. - Transversal mappings and flows, Benjamin, New York (1967). | MR | Zbl

[2] Atiyah M. F., Hitchin N. J., Drinfeld V. G., Manin, Yu I. - Construction of instantons, Phys. Lett. 65A(1978), 185. | MR | Zbl

[3] Atiyah M. F., Hitchin N. J., Singer I. M. - Self-duality in four-dimensional Riemannian geometry, Proc. R. Soc. (Lond.) A362(1978), 425-461. | MR | Zbl

[4] Atiyah M. F., Jones J. D. S. - Topological aspects of Yang-Mills theory, Commun. Math. Phys. 61(1978), 97-118. | MR | Zbl

[5] Atiyah M. F., Singer I. M. - The index of elliptic operators IV, Ann. of Math. 93(1971), 119-138. | MR | Zbl

[6] Atiyah M. F., Ward R. S. - Instantons and algebraic geometry, Commun. Math. Phys. 55(1977), 117-124. | MR | Zbl

[7] Belavin A. A., Polyakov A. M., Schwartz A. S., Tyupkin Y. S. - Pseudoparticle solutions of the Yang-Mills equations, Phys. Lett. 59B(1975), 85. | MR

[8] Donaldson S. K. - D. Phil. thesis (Oxford) (1982).

[9] Freedman M. H. - The topology of four-dimensional manifolds, J. Differential Geometry 17(1982), 357-453. | MR | Zbl

[10] Kuranishi M.- A new proof for the existence of locally complete families of complex structures, Proc. Conf. on Complex Analysis, Minneapolis, Springer-Verlag, New York, (1964), 142-156. | MR | Zbl

[11] Lübke M. - Stability of Einstein-Hermitian Vector bundles, Preprint (Bayreuth). | MR

[12] Mitter P. K., Viallet C. M. - On the bundle of connections and the gauge arbit manifold in Yang-Mills theory, Commun. Math. Phys. 79(1981), 457-472. | MR | Zbl

[13] Narasimhan M. S., Seshadri C. S. - Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82(1965), 540-567. | MR | Zbl

[14] Parker T. H. - Gauge theories on four-dimensional riemannian manifolds, Commun. Math. Phys. 85(1982), 563-602. | MR | Zbl

[15] Sedlacek S. - A direct method for minimizing the Yang-Mills functional over 4-manifolds, Commun. Math. Phys. 86(1982), 515-527. | MR | Zbl

[16] Schwarzenberger R. L. E. - Vector bundles on the projective plane, Proc. Lond. Math. Soc. 11(1961), 623-640. | MR | Zbl

[17] Serre J.-P. - A course in arithmetic, Springer-Verlag, New York, (1973). | MR | Zbl

[18] Smale S. - An infinite dimensional version of Sard's theorem, Amer. J. Math. 87(1965), 861-866. | MR | Zbl

[19] Taubes C. H. - Self-dual Yang-Mills connections on non-self-dual 4 -manifolds, J. Differential Geometry 17(1982), 139-170. | MR | Zbl

[20] Uhlenbeck K. K. - Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83(1982), 11-30. | MR | Zbl

[21] Uhlenbeck K. K. - Connections with L p bounds on curvature, Commun. Math. Phys. 83(1982), 31-42. | MR | Zbl